Nonquadratic Local Risk-Minimization for Hedging Contingent Claims in Incomplete Markets - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Financial Mathematics Year : 2011

Nonquadratic Local Risk-Minimization for Hedging Contingent Claims in Incomplete Markets

(1, 2) , (1, 2)
1
2

Abstract

Local risk minimization is studied for the hedging of derivatives - a general (non quadratic) risk criterion is studied, and the optimality conditions are derived.
Fichier principal
Vignette du fichier
SIAM.pdf (231.44 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00620843 , version 1 (08-09-2011)

Identifiers

Cite

Frédéric Abergel, Nicolas Millot. Nonquadratic Local Risk-Minimization for Hedging Contingent Claims in Incomplete Markets. SIAM Journal on Financial Mathematics, 2011, 2 (1), pp. 342-356. ⟨10.1137/100803079⟩. ⟨hal-00620843⟩
166 View
207 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More